MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotapro burr became stuck on the rotawire.The 99% stenosed target lesion was located in the severely tortuous and severely calcified circumflex artery (cx).A 2.00mm rotapro catheter and a rotawire were selected for a percutaneous coronary intervention (pci) procedure.The rotapro was prepped and platformed at 180,000rpm outside the patient.Then, the burr advanced over the wire, and dynaglide mode used when the catheter was advanced into the lesion.After total of eight ablations were performed successfully, the burr became stuck on the rotawire.The rotapro and the rotawire were removed together as one unit from the patient with a guidezilla guide extension catheter support.The procedure completed successfully with another device.There were no patient complications reported.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12167306
Report Number2134265-2021-08980
Device Sequence Number11759496
Product Code MCX
UDI-Device Identifier08714729893387
UDI-Public08714729893387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0025539623
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1